Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex using withdrawal method, mild headaches, brown spot in underwear. Pregnancy symptoms?

Hi.. My last period was Nov. 19. After my period, i had an intercourse w/ my partner. And on Dec. 3, when I woke up, i have a brown spot, and thats it, after il take a bath, no following spot. Now I made a pregnancy test but its NEGATIVE . And in additional, my partner use Withdrawal method , and he has a low sperm count . But we are both sexually active. And since late month of November, I have mild headache till now. What it should be?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
I could not understand from your question wither you want to be pregnant or not
if so you have to wait one more week or so and to repeat the test if the test came negative you have to have regular sex and to use ART
regarding that spotting it is just normal after intercourse
headache is not of any segnefecant
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor